Bumpy results after Voluma
Thank you for sharing your question and photographs. I can see your areas of concern. I would first recommend waiting at least two additional weeks to allow for swelling resolution and filler softening. This may improve your results sufficiently that you wish to maintain them. If they are unfortunately still lumpy, you can have hyaluronidase injected to restore your pre-injection appearance. I hope this helps.
Voluma lower face and lumps
Voluma is a product that can be dissolved with Hyaluronidase. Simply return to your treating physician and ask them to dissolve the product for you. Please consult an expert for the best cosmetic results. Best, Dr. Green
Too soon to judge
Since it's only been two weeks, I would advise you to wait another 2 weeks. The lumps that are visible on your photo could very easily resolve on their own. If not, then yes, you can have the Voluma dissolved.
Voluma and swelling
Swelling commonly occurs after Voluma injections. I always tell my patients to wait 2-3 weeks after injections to evaluate the results. Let your doctor know your concerns. Good luck!
Swelling/Bruising/Lumpiness (early) from Fillers
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks
until the swelling has resolved. If it is persistent or you are worried, set up
a follow up appointment with your dermatologist.